I don't know what's going on but do I suppsed to itch & burn still? Or am I Allergic to this stuff. I'm really scared I just want it to be over
Brittan; You did not say what form you are using it come in cream a mouth swish oral tablets vaginal but it is common to burn and itch which is the medication working on bacteria and or yeast infections. here is a warning but normally there are very few side effects unless it is just unbearable with a few hours and call your doctor Chuck1957((((((Patients should be advised to discontinue use and notify their physician if increased signs of irritation or sensitivity (e.g., redness, itching, burning, blistering, swelling, oozing) develop.))))
normally this is very well tolerated by most people. chuck
- Nystatin Information for Consumers
- Nystatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nystatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 3 answers
Posted 26 Dec 2013 • 1 answer
Posted 23 May 2014 • 2 answers
Posted 25 Oct 2014 • 1 answer
Has anyone had a problem with allergic reactions? Sometimes, after a day, I itch under the Fentanyl?
Posted 1 Mar 2018 • 2 answers